MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Precision Novi?; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Precision Novi?; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number SC-1140
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this spinal cord stimulation (scs) devices were explanted due to an unknown reason.The location of the replaced device is unknown.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unavailable per physicians response.
 
Additional Manufacturer Narrative
B3: approximated based on the date the manufacturer became aware of the event additional suspect medical device components involved in the event: model number/catalog number: sc-2352-50, serial number: (b)(6), batch/lot number: 20521733 model/catalog description: linear 3-4 lead 50 cm, unique identifier (udi) #: (b)(4).Model number/catalog number: sc-2352-50, serial number: (b)(6), batch/lot number: 20521733, model/catalog description: linear 3-4 lead 50 cm, unique identifier (udi) #: (b)(4).

Brand Name
Precision Novi?
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(763)292-0920
MDR Report Key50789773
Report Number3006630150-2026-06806
Device Sequence Number15833951
Product Code LGW
UDI-Device Identifier08714729897835
UDI-Public(01)08714729897835(17)181216(10)20068556
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/16/2018
Device Model NumberSC-1140
Device Catalogue NumberSC-1140
Device Lot Number20068556
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/16/2026
Date Device Manufactured12/16/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexFemale